Publications [#246934] of Jian-Guo Liu

Papers Published
  1. Liu, J-G; Wang, W-C, An energy-preserving MAC-Yee scheme for the incompressible MHD equation, Journal of Computational Physics, vol. 174 no. 1 (2001), pp. 12-37 [doi] .

    Abstract:
    We propose a simple and efficient finite-difference method for the incompressible MHD equation. The numerical method combines the advantage of the MAC scheme for the Navier-Stokes equation and Yee's scheme for the Maxwell equation. In particular, the semi-discrete version of our scheme introduces no numerical dissipation and preserves the energy identity exactly. © 2001 Elsevier Science.